MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Encore 26; syringe, balloon inflation

BOSTON SCIENTIFIC CORPORATION Encore 26; syringe, balloon inflation
Model Number M0067101131
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that encore was to be used in a procedure.During procedure, the pressure was not registered when the balloon was inflated.There were no patient complications reported.No further information was reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurate.Approximated event date used was (b)(6) 2026.

Brand Name
Encore 26
Common Device Name
syringe, balloon inflation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
business and technology park,
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50755254
Report Number2124215-2026-48907
Device Sequence Number9195288
Product Code MAV
UDI-Device Identifier08714729761815
UDI-Public(01)08714729761815(17)290501(10)40465835
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067101131
Device Catalogue Number710-113
Device Lot Number0040465835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured05/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown